Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffering from high BP. Taking lisinopril, coughing, lethargy. Alternative medication to lower BP?

My husband is 70 years old and weighs about 200 lbs. He takes lisinopril and has developed a serious cough and he feels lethargic all the time. His blood pressure was normally 135 - 145/70-85 before he was put on the drug. Would he be better off just not taking the lisinopril and trying to modify his BP by another method?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist, Interventional 's  Response
Hello & Welcome

Some time lisinopril may cause cough and lethargy but it may reduce if you continue the medication for some time like about 2-4 weeks but in some cases it may continue even after that. In that situation we change the medicine to other group. You can ask your physician to change the medication.

Thanx for your query
Wish you healthy heart
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor